STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM CEM FXD BPLT #5; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5520-B-500 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon asymmetric x3 patella; cat # 5551-g-401; lot # l7km.Triathlon ps fem component, cemented; cat # 5515-f-402; lot # eth9ud.Triathlon fix.Peg 2 per pk; cat # 5575x000; lot # h4t3a.Triathlon ps x3 tibial insert; cat # 5532-g-513; lot # kn2ntv.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's right knee was revised due to tibial knee pain.A tibial baseplate and patellar component implanted on (b)(6) 2018 and a femoral component, fixation peg, and insert implanted on (b)(6) 2020 were revised to a triathlon ts knee with cone and stems.Rep confirmed that no further information will be released by the hospital or surgeon.